# SDR CALA2025053005129

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 75,360 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32129
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LIGHTNING STRIKED NOTED LEFT HAND FUSEALAGE JUST FWD AND BELOW STATIC PORTAPPLIED PAINT STRIPER TO AREA AROUND LIGHTNING STRIKE AMM 51-21-99 P/B 701 COMPLIED WITH SRM 53-00-01-2R-36 STEPS 4.A-4.D. REMOVED FASTENERS IN REPAIR AREA AND CUT AND REMOVED THE DAMAGED PORTION OF SKIN VERIFIED SKIN AROUND CUT OUR IS AT NOMINAL CONTOUR REPAIR CUTOUT AND OPEN FASTENER HOLES REQUIRES NDT PER STEP 4.E.1-3   . C/W SRM 53-00-01-2R-36 STEP 4E(1),(2) AND (3) IAW NDT PART 6 51- 00-00 PROC.23, PART 6 53-30-00 PROC.4 PART 6 51-00-00 PROC.16. NO DEFECTS FOUND. COMPLIED WITH SRM 53-00-01-2R-36 STEPS F AND G. NEED MATERIAL IDENFIFICATION FOR REPAIR PARTS. STRUCTURAL FILLER, DOUBLER, TRIPLER.   COMPLIED WITH SRM 53-00-01-2R-36 STEPS H AND J-N. INSPECTION. COMPLETED STEPS 4, O AND P REF SRM 53-00-01-2R-36.   REPAIR PARTS AND FASTENERS WEIGHT APPROX 644.5 GRAMS =(1.421LBS). DURING INSPECT OF DOUBLER AND TRIPLER FOUND NUMEROUS HOLES OBLONG ON TRIPLER
